# SDR UALA2009010900090

- Difficulty date: January 9, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 43,361 hours, 12,013 cycles
- Engine: Pwa PW2037
- System (JASC): 8010 · Engine Cranking
- Part: Start Valve
- Part number: 7755386
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT START VALVE WON'T ENGAGE CIRCUIT BREAKER POPPED.  RPL NR1 ENG START VALVE.  MOTORED ENGINE, START CONTROL CB STAYED IN AND START VALVE OPS AND LEAK CHECKED GOOD.
